# SDR UPS03241013

- Difficulty date: July 31, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 2612 · Fire Detection
- Part: Indicator
- Condition: Malfunctioned
- Location: Cargo Fire
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRE INDICATION IN LWR FWD PIT. CREW CLOSED BELL TESTED SYSTEM & FIRE INDICATION RETURNED. CREW DECLARED EMERGENCY & SHOT FIRE BOTTLE. A/C LANDED WITHOUT FURTHER INCIDENT. CFR CONFRIMED NO FIRE. PERFORMED LOWER CARGO COMPT SMOKE DETECTION SYSTEM ADJUSTMENT & TEST FOUND MX & SYS OK LIGHTS ILLUM DETECTOR F1717=ODB TESTED LOWER CARGO SMOKE DETECTION SYSTEM, NO FAULTS NOTED, OPS CHECK GOOD PER MM 26-18-00  THIS CLEARS MEL 26-19-1-2, PLACARD REMOVED.
